Die Verteilung von gewissen reellen Wurzeln der Gleichung n-ten Grades mit reellen Zufallskoeffizienten.

Karl-Walter Gaede

Monatshefte für Mathematik (1959)

  • Volume: 63, page 359-367
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Gaede, Karl-Walter. "Die Verteilung von gewissen reellen Wurzeln der Gleichung n-ten Grades mit reellen Zufallskoeffizienten.." Monatshefte für Mathematik 63 (1959): 359-367. <http://eudml.org/doc/177078>.

@article{Gaede1959,
author = {Gaede, Karl-Walter},
journal = {Monatshefte für Mathematik},
keywords = {probability theory},
pages = {359-367},
title = {Die Verteilung von gewissen reellen Wurzeln der Gleichung n-ten Grades mit reellen Zufallskoeffizienten.},
url = {http://eudml.org/doc/177078},
volume = {63},
year = {1959},
}

TY - JOUR
AU - Gaede, Karl-Walter
TI - Die Verteilung von gewissen reellen Wurzeln der Gleichung n-ten Grades mit reellen Zufallskoeffizienten.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 359
EP - 367
KW - probability theory
UR - http://eudml.org/doc/177078
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.